# SDR MEX2003136

- Difficulty date: April 14, 2003
- Submitted: May 8, 2003
- Operation: Air carrier
- Aircraft: N162PL
- Make and model: Doug MD-88
- Aircraft serial: 49765
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Panel
- Condition: Failed
- Location: Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURN TO PLATFORM DUE TO F ELECTRICAL PANEL OUT OF SERVICE.  TECHNICAL PERSONNEL REPORTED THAT THE CENTRAL PANEL INTEGRAL LIGHTS BREAKER POPPED OUT.  REPORT WAS DEFERRED IAW MEL 33-1.  AT MEX WIRE WAS REPAIRED IAW MM 33-13-03 AND TEST WERE CORRECT IAW MM 33-13-02.  (M)
